# SDR HEEA080103

- Difficulty date: June 18, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Make and model: Bell 214ST
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 214175140103
- Part serial: 2338
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WON'T CHARGE PROPERLY.  LIGHTS DIM AND WON'T HOLD CHARGE OVERNIGHT.
